MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-NXT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code: a040609 is being used to capture the reportable event of needle shaft bent.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during a procedure on (b)(6) 2025.Prior to the procedure, it was observed that the needle shaft was bent.The procedure was completed with a new overstitch device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device code a040609 is being used to capture the reportable event of needle shaft bent.Device evaluation block h11 the overstitch nxt was returned with the anchor exchange.A visual and microscope inspection was performed and found the needle shaft bent.Media analysis was also performed.The documentation attached includes some pictures where it can be observed the device into the pouch with the device label information with the upn and batch number.Additionally, it can be seen the needle shaft bent.There is enough evidence to confirm the reported event of needle shaft bent.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence the device was improperly used per the instructions for use (ifu), and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on all gathered information, the probable cause selected is adverse event related to procedure, since the adverse event occurred during the procedure and the device had no influence on event.Most likely procedural factors as handling of the device and the technique used by the physician (force applied), could have resulted in the damages encountered in the device.The evidence from the product record review did not identify a potential product quality issue or new patient harm.
 
Event or Problem Description

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23722557
Report Number3005099803-2025-06477
Device Sequence Number10350215
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893(11)250310(17)280229(10)2025030023
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2025030023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale